Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Has anyone tried Nystatin?

I found the following:

Take an antifungal with the antibiotic. For example, you could ask your doctor for a prescription of nystatin to take during the course of your antibiotic. Many dermatologists do this when prescribing long-term antibiotic courses for acne. I suggest adults take two tablets twice a day -- 1 cc of suspension twice a day for children -- to prevent yeast overgrowth in your intestines. Most cases of upset stomach or diarrhea that kick in a few days of beginning a round of antibiotics can be cured with a single dose of the drug. Diarrhea after a two-week round of antibiotics is likely caused by a different bug altogether -- be sure to bring that to your doctor’s attention.

I should tell you that, in my clinical practice years, many of my patients made great strides against acne through taking nystatin and a change in diet alone, without the antibiotics.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×